It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High & Low Blood Pressure Board Index
Pages: 1 2 Showing 1 - 20 of 37 for norvasc ankle swelling. (0.002 seconds)


... Good decision. Diovan can actually help with ankle swelling from Norvasc. But, still, Norvasc should be dropped entirely. You might try the Diovan by itself without the Norvasc for a while and see how you respond. ... (9 replies)
... Mabent, I started Bystolic approx. 5 months ago. (At the time I was also taking a pill similar to Vasotec called Aceon). When my knees began to develop sharp pains (after about 3-4 weeks on Bystolic) I called my doctor and he switched me to another beta-blocker called Zebeta (Bisoprolol). My occasional knee pains disappeared, but I began getting these skipped heart... (42 replies)
... I, too, recently started taking Norvasc. The 5mg. pill caused me to feel anxious and also caused some ankle swelling. I asked my doctor if I could take only half, and he reluctantly agreed. ... (11 replies)

... or leg swelling but maybe some arre better than others for certain people? ... (8 replies)
... If you look up Norvasc, you will see most if not all of your problems described as possible side effects, with swelling the most common. You need to get off that drug. I agree with Palamedes, try the Diovan by itself. ... (9 replies)
... tablet of Norvasc with no problem, but when I started taking the whole 5 mg. tablet my ankles felt as if they would blow up!!! ... (42 replies)
... vasc, and I fully agree. Satan IS very much alive and well and living in that drug. I've had so much trouble with that stuff, depression, mood swings, feet and ankle swelling, fatigue, irritability, and I KNOW it was norvasc, because I had NONE of that before I started taking it. ... (12 replies)
... Has the Norvasc caused any ankle swelling yet...sock lines that take FOREVER to disapppear? ... (11 replies)
... I doubt that you will have any problems on such a low dose. I took a much higher dose and stopped it because I had ankle swelling. No other side effects though. ... (1 replies)
Norvasc
Aug 23, 2008
... I had to discontinue taking Norvasc because of ankle and leg swelling. At first, the swelling was minimal but later became very uncomfortable and actually was painful. I also became very tired when I took it during the day. ... (2 replies)
... I was on Norvasc 10mg with no side affects. When I got my Rx filled two months ago I was informed there was a generic available which is Amlodipine. ... (8 replies)
... I have to agree with Lenin, Norvasc has the worst side effect profile out there! ... (14 replies)
... can cause ankle swelling. Don't be afraid to just STOP the Norvasc cold turkey and continue with the Lasix all the while monitoring your BP. ... (14 replies)
HP Med check
Jan 29, 2008
... due to many people I know who developed edema and ankle swelling etc. ... (17 replies)
... I tried norvasc for 10 weeks with the same issues. I stoped the meds about two weeks ago and notified my Doctor that I would not be taking this ever again. ... (8 replies)
... of a 5 mg. Norvasc. My cardio just upped the norvasc to the whole pill. I haven't had any ankle swelling. Lenin, do you really think the Norvasc made you feel nervous? ... (5 replies)
... I've had the same experience... but I think I'm with your Doctor on this one. I started getting the swelling before I started taking the generic. I was taking Norvasc 10mg for two months before the swelling started. I only took the generic for about 10 days before I discontinued the medication altogether on May 27th. ... (8 replies)
... I have read old posts about ankle and leg swelling, depression, etc. caused by Amlodipine from 2006 and 2007. I have hypertension and had been taking Enalapril and HCTZ. ... (42 replies)
... Okay, all this blood pressure stuff is beginning to get to me. For the past 10 days, my ankles have been swelling throughout the day. When I get up, they're fine. They never get huge, but still they're swollen. ... (18 replies)
... I had a kidney transplant over 2 months ago and am doing great, however the doctors put me on norvasc after to control my blood pressure - I am also taking toprol xl - which is fine. About 6 weeks after starting norvasc, my ankles started to swell - it is awful - never had it before - (8 replies)




Pages: 1 2

All times are GMT -7. The time now is 01:12 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!